| Model Number |
G547 |
| Medical Device Problem Code |
High impedance (1291)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
09/12/2026
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that this cardiac resynchronization therapy defibrillator (crt-d) and the non-boston scientific right ventricular (rv) lead exhibited a high out of range shock impedance measurement, greater than 200 ohms.Technical services (ts) discussed that the measurement was stable in the 40-50 ohm range until the out of range measurement.There was no evidence of lead noise.Ts recommended further in clinic evaluation.This crt-d remains in service.No adverse patient effects were reported.
Additional Manufacturer Narrative
This product investigation is still in progress.This report will be updated when product investigation is complete.